I have been diagnosed with AF for about 2 1/2 years. Initially I was given cardioversion and I was in sinus rhythm for just over a year when I went back into AF. I am currently on sotolol 240 mg in a divided dose.
On a few occasions now, and one was a few hours ago, I will go from an arrhythmia to sinus rhythm as recorded on my BP machine. The particular machine I bought was for picking up an arrhythmia's.
The change goes without warning. I was sitting at the computer and everything went blurred and distorted and vision almost lost, at the same time I had this terrible rushing in the head. I estimate that it must have lasted for about 2 to 3 seconds but it is hard to judge. Afterwords my pulse had dropped from over 90 down to a regular steady 58. The best way I can describe the rushing in the head is that if anybody has had an IVP where they inject contrast media there is for a second also a hot rushing through the body. This was just the same in my head.
I don't think it was a TIA or stroke but it was definitely something to do with the heart because it's now back into a sinus rhythm.
I've reported this to my doctors and they seem to be puzzled and have no idea what's going on.
Does any member of this forum have any idea or have experienced similar such things.